# SDR 2LCF20130504001

- Difficulty date: May 4, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N312LA
- Make and model: Boeing 767316F
- Aircraft serial: 32572
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 6240162
- Part serial: 62401615103
- Condition: Malfunctioned
- Location: Mix Bay
- Part time: 5,741,859 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO FWD EQUIPMENT OVERHEAT LIGHT ON EICAS AT 80 KNOTS, WITH AUDIBLE ALARM.  PERFORMED FIM TASK 21-58 FAULT TREE 996.  FOUND FLT DECK SUP FLOW MSG.  DUE TO ICING IN THE LEFT PACK.  REPLACED MIX MANIFOLD SENSOR (TS200) IAW AMM 21-61-02/401.
